Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling full in stomach, soreness in upper abdomen and loss of appetite. Underlying cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5366 Questions
For the last 3 days, I have had a "full" feeling in my stomach, slight soreness in what seems to be the upper abdomen and a resulting decline in appetite (I get full quickly). Just today I drank a large glass of water, several minutes later I burped and up came a bright yellow frothy substance. I am a 36 year old male in generally good health. I was a heavy smoker up to 1 year ago, since then I have not had a smoke.
Posted Sun, 3 Mar 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 7 minutes later

Thank you for the query.

Such symptoms are most likely caused by stomach disease including peptic ulcer, inflammation or even a cancer. That is why it is extremely important to rule out this diseases if any nonspecific stomach symptoms appear.
I suggest you to have some diagnostics. Abdominal ultrasound, full blood work, liver tests, amylase and upper GI endoscopy should be performed. Helicobacter Pylori during the endoscopy should be also done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor